MathSciNet Relay Station
MathSciNet bibliographic data
MR1051825 30C62
Gehring, F. W.; Hag, K.; Martio, O. Quasihyperbolic geodesics in John domains. Math. Scand. 65 (1989), no. 1, 75–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement